| Model Number |
WW1030EN |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
First time in for service after 2 years in the field and the reported problem is a user perception resulting from user interfacing with the unit in a manner inconsistent with the ifu.It is a normal operation of the spectro2 to alert the customer when no reading is being acquired or no patient is being detected because a patient is not attached.The dhr review is not applicable or relevant because the results of the complaint investigation do not indicate a problem with the initial manufacture or prior repair of the device.No information provided to date.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# 617147.
Event or Problem Description
It was reported that the device is giving an error led that lights up.No patient injury has been reported.